Translator Disclaimer
2005 A Legendrian Thurston–Bennequin bound from Khovanov homology
Lenhard Ng
Algebr. Geom. Topol. 5(4): 1637-1653 (2005). DOI: 10.2140/agt.2005.5.1637

Abstract

We establish an upper bound for the Thurston–Bennequin number of a Legendrian link using the Khovanov homology of the underlying topological link. This bound is sharp in particular for all alternating links, and knots with nine or fewer crossings.

Citation

Download Citation

Lenhard Ng. "A Legendrian Thurston–Bennequin bound from Khovanov homology." Algebr. Geom. Topol. 5 (4) 1637 - 1653, 2005. https://doi.org/10.2140/agt.2005.5.1637

Information

Received: 16 September 2005; Accepted: 21 November 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1091.57009
MathSciNet: MR2186113
Digital Object Identifier: 10.2140/agt.2005.5.1637

Subjects:
Primary: 57M27
Secondary: 53D12, 57R17

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top